EconPapers    
Economics at your fingertips  
 

Repeated games with probabilistic horizon

Iván Arribas () and Amparo Urbano

Mathematical Social Sciences, 2005, vol. 50, issue 1, 39-60

Date: 2005
References: View references in EconPapers View complete reference list from CitEc
Citations: View citations in EconPapers (1) Track citations by RSS feed

Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/S0165-4896(05)00021-1
Full text for ScienceDirect subscribers only

Related works:
Working Paper: REPEATED GAMES WITH PROBABILISTIC HORIZON (2000) Downloads
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:eee:matsoc:v:50:y:2005:i:1:p:39-60

Access Statistics for this article

Mathematical Social Sciences is currently edited by J.-F. Laslier

More articles in Mathematical Social Sciences from Elsevier
Bibliographic data for series maintained by Haili He ().

 
Page updated 2020-09-08
Handle: RePEc:eee:matsoc:v:50:y:2005:i:1:p:39-60